What Are The Side Effects Of Suboxone Film Strips?

Suboxone film strip usage is one of the most popular ways to treat opiate addiction and withdrawal. As with any medication, there are potential side effects of suboxone film stripping that patients need to be aware of. It’s very important for patients and their physicians to discuss any and all effects of suboxone treatment. This article will discuss the possible outcomes of improper or incorrect use of this medication.

The most severe side effect of suboxone is an increased risk of overdose. Patients who misuse or do not take their medications properly can cause themselves become extremely dependent on the opiate. An overdose of suboxone can cause an immediate and irreversible loss of opiate receptors in the brain and damage these nerve cells to the point where they are permanently dead. Overdosing on this type of opiate can lead to death in very few cases.

In some extreme cases, suboxone can have very adverse effects on the liver. This includes a condition known as hepatic encephalopathy, which can result in failure of the liver to produce necessary proteins and can even lead to death. When an individual first receives suboxone, their liver will usually perform adequately to manage withdrawal symptoms. However, as time goes on, the liver may begin to reduce its efficiency leading to a buildup of toxins within the body. If left unchecked, this buildup of toxins can eventually cause death from liver failure. Suboxone film strips can also cause damage to the kidneys as well as kidney inflammation and damage to blood vessels.

Some other less severe side effects include irritability, nausea, and a general sense of being sluggish. Patients experiencing these side effects often claim that they just cannot function properly while on opiate medications. This is because of the extremely high concentrations of dopamine and other opiates present in these medications, which make a patient very drowsy. Suboxone is typically prescribed to individuals who suffer from severe addictions and alcoholism, where the individual is incapable of managing their addiction without the assistance of these highly addictive substances. As a result, the patient is unable to function in society as well as they would otherwise.

Another common side effect of suboxone film strips is constipation. It is important to note that this condition is considered to be reversible once a patient starts receiving the medication. It must be noted though that if a patient has diarrhea, it will continue even after they have stopped receiving the medication. This is due to the fact that diarrhea is caused by water retention in the body when on opiate drugs.

However, most people who have suboxone hydrotherapy for pain management prefer to take the medication for a short period of time. This allows their bodies to adjust to the medication before being abruptly stopped. For many individuals, this allows them to better manage their pain levels and allows them to live a relatively normal life. It should also be noted that while taking suboxone film strips can cause nausea, it should not be considered a full blown opiate overdose.

Many individuals are concerned that the effects of suboxone film strips can lead to an increased risk of depression or bipolar disorder. While it is true that the medication may increase the chance of these conditions developing, it is important to understand that there are inherent differences between opiate addiction and bipolar disorder. Those suffering from either condition are typically already extremely depressed or suffering from manic depression. In fact, it is rare for a person with one of these conditions to actually exhibit signs of depression or mania prior to starting therapy.

In addition to the above side effects of suboxone film strips, some individuals experience insomnia. While insomnia can be exacerbated by taking the medication, it is important to note that insomnia generally occurs in patients prior to or following a course of therapy. It is not uncommon for a patient to remain awake for several hours after receiving the drug. Suboxone therapy has been known to cause occasional insomnia, however, most patients report only a moderate level of sleepiness when on the medication. If you notice you are experiencing increased sleepiness while on the medication, speak to your doctor about resuming your therapy.

Leave a Reply